- Citado por SciELO
- Citado por Google
- Similares en SciELO
- Similares en Google
versión impresa ISSN 0716-0917
SUNDARAM MUTHUVALU, Mohana y SULAIMAN, Jumat. Half-Sweep Geometric Mean Iterative Method for the Repeated Simpson Solution of Second Kind Linear Fredholm Integral Equations. Proyecciones (Antofagasta) [online]. 2012, vol.31, n.1, pp.65-79. ISSN 0716-0917. http://dx.doi.org/10.4067/S0716-09172012000100007.
In previous studies, the effectiveness of the Half-Sweep Geometric Mean (HSGM) iterative method has been shown in solving first and second kind linear Fredholm integral equations using repeated trapezoidal (RT) discretization scheme. In this work, we investigate the efficiency of the HSGM method to solve dense linear system generated from the discretization of the second kind linear Fredholm integral equations by using repeated Simpson's ^ (RS1) scheme. The formulation and implementation ofthe proposed method are also presented. In addition, several numerical simulations and computational complexity analysis were also included to verify the efficiency of the proposed method.
Palabras clave : Linear Fredholm equations; half-sweep iteration; repeated Simpson; Geometric Mean.